# SDR CALA2013111492936

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 61,907 hours, 17,230 cycles
- Engine: Pwa PW2037
- System (JASC): 5270 · Door Warning System
- Part: Cover
- Condition: Unsecure
- Location: L3 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PART DETACHED FROM DOOR 3L, 3L SENSOR TARGET BROKE OFF.  SECURED GIRT BAR TARGET COVER WITH ADHESIVE BOND.
